# SDR QXEA0003036

- Difficulty date: October 13, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fastener
- Condition: Missing
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FASTENER MISSING AFT END OF RIB INBOARD OF ACCESS 74D. REPAIRED IAW FOKKER SRM 51-31-01.
